Related Questions

I am 32, I have had my period for 2 weeks and they are getting heavier. I am on Zanidip 20mg, Lexapro (escitalopram) 5mg, Folic Acid 5mg?

While we can't know. every side effect or interaction between drugs, I doubt your menstrual bleeding is related to taking the calcium channel block Zanidip, Lexapro (escitalopram) (an SSRI) or folic acid. Heavy menstrual bleeding is more likely related to some hormonal imbalance. If it persists, see your OB/GYN or PCP. Tests may be needed (ultrasound) or possibly a low dose oral contraceptive to regulate hormones. Best wishes:) Read more...

I am 52 and I spot for a week then a period then spot another week. I am dizzy crabby hopeless and absent minded. I do tale 10 mugs of Lexapro (escitalopram) daily.

Irregular menses? You should see your gynecologist. You may have bleeding from some hormonal imbalance or some uterine fibroids causing you to bleed. Your symptoms of dizziness may be related to your being anemic from you blood loss. See a gyn and get answer to your question. Good luck. Read more...
Peri-menopause. Sounds like you're describing peri-menopause. Talk to your doc about hormonal & non-hormonal options. Should also check your endometrium to be sure not too thick. And consider more Lexapro (escitalopram) if still hopeless on 10mg (or try a different antidepressant). Good nutrition, regular exercise & enough quality sleep will also help you feel better. Be sure to stay in close contact w/ur doc. You're not alone! Read more...

Take the generic form of lexapro (escitalopram) and I have constipation, average of 1 bm per 7 day period. Is it safe to drink magnesium citrate to relieve?

You are. much better off taking WATER and LOTS OF IT! Most constipation due to medications respond to increased fluids and medication like Metamucil (bulk) Try to avoid harsher bowel purges like MgCitrate! Hope this helps! Dr Z. Read more...
See answer. How do you know your constipation is from Lexapro (escitalopram)? See your pcp to make sure there are no other reasons. Changes to your diet, eg. increasing fiber, eliminating processed foods, and increased exercise should be considered before taking any more meds. I hope this helps. Read more...